# SDR 98FDEA00246

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 743
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C BAY, BS 743 CHORD ABOVE DELTA BEAM, UPPER SURFACE CORRODED LBL - RBL 12.  REMOVED CHORD ANGLE AND REINSTALLED WITH NEW CHORD ANGLE PER SRM 51-30-2.
